# SDR AALA201710269027

- Difficulty date: October 6, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112307200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK INDICATION ON PASSENGER CREW DOOR IN OPEN HOLE INBOARD LOWER POSITION (HOLE 3) DOOR STOP NR 7 FRAME 16 STRINGER 10R.  REMOVED AND REPLACED INTERCOSTAL FITTING PER SRM 51-72-11 AND DRAWING D53112300.
